# SDR UALA2010090703275

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 43,180 hours, 17,042 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2248
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SERVICE EMERGENCY LIGHT TEST FAILED EPSU EXT LOAD FWD LT.  T/S LEADS, DOOR SLIDE 1R, IAW MT.  SLIDE FAILED RESISTANCE TEST.  TESTED BOTH FWD DOOR SLIDES FOUND L1 TO BE CAUSING LIGHT TEST FAILURE.  REPLACED L1 DOOR SLIDE. OPS CHECKED, AND PERFORMED EMERGENCY LIGHT TEST PASSED.
